# SDR CALA2013090290919

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BELOW FLOOR PANEL ON FRAME AT BS 1360 RBL 22.  PERFORMED PRE BLEND AT AFT CARGO ON SHEAR TIE BS1360 RBL22 100% MATERIAL LOSS.  REMOVED, FABRICATED & INSTALLED SHEAR TIE IAW  DWG 146N1121 & SRM 51-40-02 PARA 7D FIG12.
